# SDR SCNA20150211016

- Difficulty date: January 27, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 44,793 hours, 16,872 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO NR 4 FLOOR PANEL HAS CORROSION.  FOUND OUF OF LIMITS.  FABRICATED NEW AFT CARGO NR 4 FLOOR PANEL FWD SPLICE.
